The Thullen type extension theorem for holomorphic vector bundles with L2-bounds on curvature.
Mathematische Annalen, Tome 305 (1996) no. 2, pp. 461-492
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1996__305_2_183000,
author = {Vsevolod V. Shevchishin},
title = {The {Thullen} type extension theorem for holomorphic vector bundles with {L2-bounds} on curvature.},
journal = {Mathematische Annalen},
pages = {461--492},
year = {1996},
volume = {305},
number = {2},
zbl = {0858.32024},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__305_2_183000/}
}
TY - JOUR AU - Vsevolod V. Shevchishin TI - The Thullen type extension theorem for holomorphic vector bundles with L2-bounds on curvature. JO - Mathematische Annalen PY - 1996 SP - 461 EP - 492 VL - 305 IS - 2 UR - http://geodesic.mathdoc.fr/item/MAN_1996__305_2_183000/ ID - MAN_1996__305_2_183000 ER -
Vsevolod V. Shevchishin. The Thullen type extension theorem for holomorphic vector bundles with L2-bounds on curvature.. Mathematische Annalen, Tome 305 (1996) no. 2, pp. 461-492. http://geodesic.mathdoc.fr/item/MAN_1996__305_2_183000/